Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 28, NWS Fort Worth, TX

November 30, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 30, 2008, 12:26 AM CST for 46 counties in Texas. It took effect at Nov 30, 2008, 8:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2008, 12:26 AM CST (06:26 UTC)
In effect from
Nov 30, 2008, 8:00 AM CST
Expired
Nov 30, 2008, 6:00 PM CST
In force
10 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-122 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 300626
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CST SUN NOV 30 2008

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY...

.A STRONG LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY AND
MIDWEST STATES WILL RESULT IN A VERY TIGHT NORTHWESTERLY PRESSURE
GRADIENT OVER NORTH TEXAS TODAY. THE RESULT WILL BE VERY STRONG
AND GUSTY NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS
APPROACHING 40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301600-
/O.NEW.KFWD.WI.Y.0028.081130T1600Z-081201T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1226 AM CST SUN NOV 30 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY
FOR ALL OF NORTH TEXAS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM CST THIS EVENING.

WINDS WILL BECOME NORTHWEST AT 20 TO 30 MPH...WITH GUSTS TO...OR IN
EXCESS OF 40 MPH BY MIDDAY OR EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS THIS STRONG AND GUSTY CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD TRY
TO AVOID VENTURING ONTO OPEN WATERS OF AREA LAKES. RESIDENTS SHOULD
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

05/
3 follow-up statements
000 
WWUS74 KFWD 301050 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CST SUN NOV 30 2008

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY...

.A STRONG LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY AND
MIDWEST STATES WILL RESULT IN A VERY TIGHT NORTHWESTERLY PRESSURE
GRADIENT OVER NORTH TEXAS TODAY. THE RESULT WILL BE VERY STRONG
AND GUSTY NORTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS
APPROACHING 40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301700-
/O.EXT.KFWD.WI.Y.0028.081130T1400Z-081201T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
450 AM CST SUN NOV 30 2008

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 30 MPH...WITH GUSTS
TO...OR IN EXCESS OF 40 MPH BY LATE MORNING AND LASTING THROUGH
THE AFTERNOON HOURS. WINDS SHOULD GRADUALLY SUBSIDE TO BETWEEN 10
AND 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH BY DUSK OR 6 PM. 

A WIND ADVISORY MEANS THAT WINDS THIS STRONG AND GUSTY CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD TRY TO AVOID VENTURING ONTO OPEN WATERS OF AREA LAKES.
RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$

05/
000 
WWUS74 KFWD 301656
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 AM CST SUN NOV 30 2008

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY...

.A STRONG LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY AND
MIDWEST STATES HAS RESULTED IN A VERY TIGHT PRESSURE GRADIENT
OVER NORTH TEXAS TODAY. AS A RESULT...VERY STRONG AND GUSTY
NORTHWEST WINDS BETWEEN 25 AND 35 MPH WILL CONTINUE THROUGH
NIGHTFALL. SOME GUSTS THIS AFTERNOON WILL APPROACH 40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010000-
/O.CON.KFWD.WI.Y.0028.000000T0000Z-081201T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1056 AM CST SUN NOV 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 AND 35 MPH...WITH GUSTS TO OR IN EXCESS OF
40 MPH...WILL PERSIST THROUGH THE AFTERNOON HOURS. WINDS SHOULD
GRADUALLY SUBSIDE BY DUSK.

A WIND ADVISORY MEANS THAT WINDS THIS STRONG AND GUSTY CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD TRY TO AVOID VENTURING ONTO OPEN WATERS OF AREA LAKES.
RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$

25
000 
WWUS74 KFWD 302355
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CST SUN NOV 30 2008

...WIND ADVISORY FOR NORTH TEXAS WILL EXPIRED AT 600 PM CST...

.SURFACE WINDS ARE WEAKENING ACROSS ALL OF NORTH TEXAS AND THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010100-
/O.EXP.KFWD.WI.Y.0028.000000T0000Z-081201T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
555 PM CST SUN NOV 30 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

SURFACE WINDS ARE WEAKENING ACROSS ALL OF NORTH TEXAS AND THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM. NORTHWEST WINDS
WILL REMAIN IN THE 10 TO 20 MPH RANGE WITH AN OCCASIONAL GUST TO
25 MPH THIS EVENING. LATER...SPEEDS WILL DROP OFF TO 10 TO 15 MPH
AFTER MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:15 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Nov 29, 11:15 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 PM CST SAT NOV 29 2008

.AVIATION...
VFR THROUGH SUNDAY AFTERNOON.

A WEST/SOUTHWEST WIND WILL PREVAIL THROUGH ABOUT 08Z (09Z IN WACO)
UNTIL A COLD FRONT MOVES ACROSS THE REGION.  WIND SPEEDS WILL
INCREASE SLIGHTLY BEHIND THE FRONT TONIGHT. HOWEVER...WIND SPEEDS
SHOULD INCREASE SIGNIFICANTLY BY MID TO LATE MORNING SUNDAY WHEN
VIGOROUS BOUNDARY LAYER MIXING BECOMES ESTABLISHED. SUSTAINED SPEEDS
WILL RANGE FROM 20 AND 23 KNOTS WITH SOME GUSTS AROUND 32 KNOTS.
WIND SPEEDS SHOULD SLOWLY DECREASE SUNDAY EVENING ONCE THE BOUNDARY
LAYER DECOUPLES AND THE SURFACE PRESSURE GRADIENT BEGINS TO WEAKEN.

POCKETS OF MID LEVEL MOISTURE ASSOCIATED WITH SHORT WAVE ENERGY WILL
BRING SCATTERED TO OCCASIONALLY BROKEN MID LEVEL CLOUDS THROUGH
SUNDAY.

.79...
&&

.UPDATE...
920 PM
WE/VE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR
SUNDAY...NOON TO 600 PM GENERALLY WEST OF A SHERMAN TO KAUFMAN TO
HEARNE LINE. SURFACE HUMIDITY WILL DROP TO 30 PERCENT OR LESS BY
NOONTIME IN THE WARNING AREA. 850 WINDS ARE PROGGED UP TO 50 KNOTS
DURING THE DAY. VERTICAL MIXING AND A VERY STRONG PRESSURE
GRADIENT WILL ALLOW FOR NORTHWEST WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS OF 35 OR 40 MPH. FINE FUELS WILL DRY RAPID LATE
MORNING THROUGH MIDDAY AND ANY GRASS FIRE THAT STARTS WILL SPREAD
QUICKLY AND OUT OF CONTROL.

75

&&

.AVIATION...
A FEW SPRINKLES ASSOCIATED WITH A PASSING SHORTWAVE WILL TEMPORARILY
AFFECT WACO THROUGH 01Z. THE METROPLEX TAF SITES WILL BE RAIN FREE
THROUGH SUNDAY AFTERNOON.

VFR THROUGH SUNDAY AFTERNOON WITH A PREVAILING NORTHWEST WIND.
THE ONLY AVIATION WEATHER CONCERN WILL BE INCREASING WIND SPEEDS
SUNDAY WITH THE PASSAGE OF ANOTHER COLD FRONT.  THE FRONT SHOULD
MOVE ACROSS THE METROPLEX TAF SITES BETWEEN 15 AND 16Z AND WACO BY
17Z.  WIND SPEEDS SHOULD INCREASE QUICKLY BEHIND THE FRONT WITH
SUSTAINED SPEEDS BETWEEN 20 AND 23 KNOTS AND SOME GUSTS AROUND 32
KNOTS. POCKETS OF MID LEVEL MOISTURE ASSOCIATED WITH SHORT WAVE
ENERGY WILL BRING SCATTERED TO OCCASIONALLY BROKEN MID LEVEL CLOUDS
THROUGH SUNDAY.

.79...

&&

.PREV DISCUSSION... /ISSUED 525 PM CST SAT NOV 29 2008/
358 PM
THERE WILL BE A SLIGHT CHANCE OF SHOWERS OR SPRINKLES THROUGH
THIS EVENING SOUTHEAST OF A GAINESVILLE TO CISCO LINE. WE WILL SEE
LOW CHANCES OF RAIN ACROSS THE NORTHEAST SUNDAY AND THE EXTREME
EAST ON WEDNESDAY...OTHERWISE...EXPECT DRY WEATHER FOR THE REST OF
THE WEEK. WE WILL SEE GUSTY NORTHWESTERLY WINDS ON SUNDAY. THE
COMBINATION OF THE GUSTY WINDS...AND LOW RELATIVE HUMIDITIES...WILL
RESULT IN AN INCREASED FIRE DANGER ACROSS THE WESTERN AND CENTRAL
ZONES. WINDS WILL BECOME SOUTHERLY AGAIN MONDAY NIGHT AND INCREASE
IN SPEED BY TUESDAY MORNING AS A LEE SIDE TROUGH DEEPENS. ANOTHER
FRONT WILL MOVE THROUGH NORTH TEXAS LATE TUESDAY NIGHT/WEDNESDAY
MORNING...AND WE WILL SEE GUSTY NORTHWESTERLY WINDS BEHIND THIS
FRONT. WE WILL SEE AN INCREASED FIRE DANGER BOTH TUESDAY AND
WEDNESDAY. AFTER A MUCH COOLER THAN NORMAL WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...TEMPERATURES WILL MODERATE FRIDAY INTO THE
WEEKEND.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  39  61  37  61  42 /  10   5   5   0   0
WACO, TX              41  64  35  65  45 /  20   0   0   0   0
PARIS, TX             36  52  32  52  37 /  20  20  10   5   0
DENTON, TX            36  58  35  60  39 /  10   5   5   0   0
MCKINNEY, TX          37  57  35  57  38 /  10  10   5   0   0
DALLAS, TX            40  60  37  61  42 /  10   5   5   0   0
TERRELL, TX           41  61  36  58  39 /  20  10   5   0   0
CORSICANA, TX         39  62  37  62  40 /  20   5   5   0   0
TEMPLE, TX            43  63  36  66  42 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 6 PM CST SUNDAY FOR TXZ091>093-
100>104-115>121-129>134-141>146-156>161-174-175.

&&

79/75
Hazardous weather outlook, Nov 29, 9:33 PM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CST SAT NOV 29 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
933 PM CST SAT NOV 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A RED FLAG WARNING IS IN EFFECT SUNDAY FROM NOON UNTIL 6 PM
ALONG AND WEST OF A SHERMAN...TERRELL...CORSICANA...TO FRANKLIN
LINE. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...COMBINED WITH
AFTERNOON RELATIVE HUMIDITIES AT OR BELOW 30 PERCENT...WILL CREATE
A SIGNIFICANT RISK OF WILDFIRES.

AN ELEVATED FIRE RISK MAY RETURN TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 9:26 PM CSTRed Flag WarningFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 29 more21 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.